Alert archive / North Dakota / Wind Advisories in 2022
Wind Advisory 6, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Apr 23, 2022, 1:27 PM CDT for 4 counties in North Dakota; 4 counties in Minnesota. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2022, 1:27 PM CDT (18:27 UTC)
- Expired
- Apr 23, 2022, 6:56 PM CDT
- In force
- 5 hr
- Issued by
- NWS Grand Forks, ND
Counties Clay County, MN, Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Cass County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 130 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 6.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted.
624 WWUS73 KFGF 231827 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 127 PM CDT Sat Apr 23 2022 MNZ003-029-030-040-NDZ039-049-052-053-240000- /O.NEW.KFGF.WI.Y.0006.220423T1827Z-220424T0000Z/ Clay-Wilkin-West Otter Tail-Grant-Cass-Ransom-Sargent-Richland- Including the cities of Moorhead, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 127 PM CDT Sat Apr 23 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph. * WHERE...In Minnesota, Clay, Wilkin, West Otter Tail and Grant Counties. In North Dakota, Cass, Ransom, Sargent and Richland Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MJB
2 follow-up statements
112 WWUS73 KFGF 232102 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 402 PM CDT Sat Apr 23 2022 NDZ039-049-052-053-250000- /O.NEW.KFGF.WI.Y.0007.220424T1200Z-220425T0000Z/ /O.CON.KFGF.WI.Y.0006.000000T0000Z-220424T0000Z/ Cass-Ransom-Sargent-Richland- Including the cities of Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 402 PM CDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... * WHAT...For the first Wind Advisory, south winds 20 to 30 mph with gusts up to 50 mph. For the second Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Cass, Ransom, Sargent and Richland Counties. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM CDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Gusty winds may be hazardous to high profile vehicles traveling along I-94 this evening. * ADDITIONAL DETAILS...Winds are expected to diminish from the south this evening before picking up again Sunday from the northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ027-029-030-038-250000- /O.NEW.KFGF.WI.Y.0007.220424T1200Z-220425T0000Z/ Grand Forks-Steele-Traill-Barnes- Including the cities of Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, and Valley City 402 PM CDT Sat Apr 23 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Grand Forks, Steele, Traill and Barnes Counties. * WHEN...From 7 AM to 7 PM CDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ003-029-030-040-240000- /O.CON.KFGF.WI.Y.0006.000000T0000Z-220424T0000Z/ Clay-Wilkin-West Otter Tail-Grant- Including the cities of Moorhead, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, and Barrett 402 PM CDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph. * WHERE...In Minnesota, Clay, Wilkin, West Otter Tail and Grant Counties. In North Dakota, Cass, Ransom, Sargent and Richland Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MJB
076 WWUS73 KFGF 232356 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 656 PM CDT Sat Apr 23 2022 NDZ039-250000- /O.CAN.KFGF.WI.Y.0006.000000T0000Z-220424T0000Z/ /O.CON.KFGF.WI.Y.0007.220424T1200Z-220425T0000Z/ Cass- Including the city of Fargo 656 PM CDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...The first Wind Advisory has been cancelled for this evening. The second Wind Advisory starts Sunday morning, northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Cass County. * WHEN...From 7 AM to 7 PM CDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ049-052-053-250000- /O.CAN.KFGF.WI.Y.0006.000000T0000Z-220424T0000Z/ /O.EXT.KFGF.WI.Y.0007.220423T2356Z-220425T0000Z/ Ransom-Sargent-Richland- Including the cities of Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 656 PM CDT Sat Apr 23 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... * WHAT...For the first Wind Advisory, south to southwest winds 20 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ransom, Richland and Sargent Counties. * WHEN...Until 7 PM CDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ003-029-030-040-240100- /O.CAN.KFGF.WI.Y.0006.000000T0000Z-220424T0000Z/ Clay-Wilkin-West Otter Tail-Grant- Including the cities of Moorhead, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, and Barrett 656 PM CDT Sat Apr 23 2022 ...WIND ADVISORY IS CANCELLED... Gusty southerly to southwesterly winds to 25 mph may continue this evening. $$ NDZ027-029-030-038-250000- /O.CON.KFGF.WI.Y.0007.220424T1200Z-220425T0000Z/ Grand Forks-Steele-Traill-Barnes- Including the cities of Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, and Valley City 656 PM CDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Grand Forks, Steele, Traill and Barnes Counties. * WHEN...From 7 AM to 7 PM CDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MJB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Apr 23, 12:40 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 23, 12:40 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1240 PM CDT Sat Apr 23 2022 .MESOSCALE DISCUSSION... Issued at 1220 PM CDT Sat Apr 23 2022 Surface analysis indicates a warm front currently draped on a NW to SE line in the southern Red River Valley. Satellite observations indicate some agitated cu in east central South Dakota with a single thunderstorm producing lightning down there. Shear vectors are primarily meridional. Shear vectors primarily are meridional but are more than sufficient to support potential severe weather along a band of convection. The primary impacts expected from severe weather will be damaging wind gusts and hail, with the potential for a few tornadoes. Two phases of the line may evolve over the next few hours. A west-east line would favor a QLCS-like tornado threat as shear vectors are more perpendicular in that area. On the north-south orientation of the line, a more parallel interaction occurs. However, ample surface vorticity and surface backing may facilitate some supercell development with elongated lower level hodographs. && .UPDATE... Issued at 651 AM CDT Sat Apr 23 2022 Most of the thunderstorm activity has now shifted along and north of highway 2 and is moving quickly northward. The rainfall intensity has been up and down, but when it has been heavier, it is accumulating quickly. Have been issuing areal flood warnings along these heavier bands lifting northward. With around 1 inch of rain falling over the course of an hour or so, the ground just doesn't have any ability to soak it in. Therefore it is running off into the ditches and low areas. This band is lifting northward at a pretty decent rate now, so think the heaviest rain should end in the next few hours. After that there should be somewhat of a break until the next severe potential this afternoon. && .SHORT TERM...(Today through Sunday) Issued at 335 AM CDT Sat Apr 23 2022 The main short term issues remain the same as they have been the past few days...heavy rainfall early this morning, severe weather this afternoon, and then gusty northwest winds and snowfall late tonight and Sunday. As of early this morning, the Colorado Low was located over south central South Dakota. A warm front extended out to the east of the low, where Huron and Watertown were both about 70 degrees with a dewpoint around 60. As this mild and moist air has been pushing further northward, it is encountering colder air. This has been producing some fog across the southern Red River Valley into adjacent areas of west central Minnesota. An inverted trough also extended north of the low, up toward the Minot area. This has kept winds from the east-northeast across the FA. Outside of any thunder activity, winds have been much lower than other areas to the west and south. Areas with showers and storms have been able to mix down some stronger wind gusts at times. As for the heavy rainfall potential yet tonight, will be watching urban areas like Fargo-Moorhead-West Fargo and Grand Forks-East Grand Forks. Could see some puddles start to develop if stronger echoes hold over any of these areas for a longer period of time. The threat is there too for the rural areas along and north of highway 200, which had the heavier snow not too long ago. Moving into the severe weather threat today, it will likely depend on the fog/low clouds clearing out. As it stands right now, there is fairly widespread coverage of both. The surface low is expected to track north-northeast and should be located over north central or northeast South Dakota by 18z, then somewhere near Fargo by 00z Sun. This track continues to be slower and slightly further west. This shift is reflected in the update to the SPC Day 1 Convective Outlook graphic, which has shunted the slight risk for severe weather further west...which now includes southeast and east central North Dakota, as well as the Minnesota areas it had before. Timing from the previous graphics still looks good, the afternoon hours being the prime time, and the full spectrum of hazards still look possible. The latest high resolution models show a full spectrum of possibilities, so overall confidence in how this afternoon may develop is not that high. More confident in the timing, with initiation likely in the early afternoon, and cells racing eastward out of the FA by late afternoon or early evening. As for the flooding threat with this afternoon/evening convection, it will have to be watched. The coverage of storms should be lower, but storms can dump heavy amounts of rain quickly. These storms should also be moving quickly. Training could occur in some areas, but again, confidence is lower there. The extreme temperature gradient from northwest to southeast will occur, but exactly how warm it gets will depend on the clearing. The forecast currently shows around 70F at Fergus Falls to the mid 30s around Cando. These warmer temperatures will push out quickly tonight into Sunday. Gusty northwest winds will move in along with some snow. Areas along and north of the I94 corridor should see a dusting of snow late tonight, Sunday, into Sunday evening. The Devils Lake region could still see up to 2 inches or so. .LONG TERM...(Sunday night through Friday) Issued at 335 AM CDT Sat Apr 23 2022 Impacts across the extended period look to be minimal as the H5 Colorado Low moves out of the area. Snow chances come to an end prior to sunrise Monday morning, with partial clearing during the afternoon. Monday's temperatures will be well below average, with highs only reaching the upper 20s to middle 30s. After a cold night Monday into Tuesday, return flow brings slightly warmer air back into the area, with highs in the middle 30s to middle 40s. The warmup continues into Wednesday and Thursday as highs climb into the 40s and 50s under a developing, but progressive, H5 ridge. This will push to the east late next week, giving way for another chance for showers and possibly a thunderstorm or two. At this time, the temperature profile looks to keep most or all or the precipitation liquid. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 651 AM CDT Sat Apr 23 2022 Challenging set of TAFs for a number of reasons. Wind speeds have been up and down all night, but as the main rain band pushes off to the north, they should hold more consistently in the 15 to 25 mph range. With the proximity of the surface low, and exactly where it tracks, could bring wide ranging wind directions and speeds. Think once this main band along highway 2 lifts northward over the next few hours, there should be somewhat of a break. Low confidence on exactly what ceilings will do. Models are trying to bring some clearing into southeast North Dakota and west central Minnesota, so ceilings could rise and potentially scatter out at KFAR and KBJI, maybe even KGFK. The window for severe storms this afternoon will likely be in the mid to late afternoon. Overall, don't think that window will be for too long at any one site. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. MESOSCALE...Perroux UPDATE...Godon SHORT TERM...Godon LONG TERM...Lynch AVIATION...Godon
Hazardous weather outlook, Apr 23, 6:06 AM CDT, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 606 AM CDT Sat Apr 23 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-241115- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 606 AM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Scattered thunderstorms will continue across the area this morning. If these storms linger or train across any area, minor overland flooding or flash flooding are possible. Scattered severe thunderstorms are possible this afternoon into the early evening, mainly across east central and southeast North Dakota into areas along and south of highway 2 in Minnesota. Hail up to 1.50 inches, wind gusts to 60 mph, and an isolated tornado are possible. Minor overland flooding or flash flooding could also occur. More light snow will spread into areas west of Devils Lake late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Light snow will continue Sunday into Sunday evening. Most areas can expect a dusting, but the Devils Lake region could see around 2 inches. Northwest wind gusts up to 50 mph are also possible along and west of the Red River Valley Sunday into Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Local storm report, Apr 23, 12:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1227 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM FLOOD SOLWAY 47.52N 95.13W
04/23/2022 BELTRAMI MN EMERGENCY MNGR
OVERLAND FLOODING ON ROADWAY WATER IS
ENCROUCHING ON POWER STATION.
&&Local storm report, Apr 23, 12:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1231 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM FLOOD BEMIDJI 47.48N 94.88W
04/23/2022 BELTRAMI MN EMERGENCY MNGR
OVERLAND FLOODING PRETRUDING ONTO HIGHWAY 2
NORTH, AND WEST OF BELTRAMI COUNTY LINE HAS
MOVING WATER ON ROAD.
&&Local storm report, Apr 23, 12:34 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1234 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM FLOOD 5 ENE THOMPSON 47.80N 97.01W
04/23/2022 GRAND FORKS ND PUBLIC
REPORTS OF COLE CREEK HAS REACHED AN
ESTIMATED DEPTH OF 25FT AND USUAL DEPTH IS 3
FT RELAYED VIA FACEBOOK.
&&Local storm report, Apr 23, 12:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1240 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM FLOOD 6 S CASSELTON 46.81N 97.21W
04/23/2022 CASS ND PUBLIC
MOVING WATER OVER ROADWAYS ON CASS COUNTY
ROAD 6 WITH FULL DITCHES ALONG MAIN ROAD.
&&Local storm report, Apr 23, 12:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1256 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM FLOOD 4 S ANETA 47.62N 97.99W
04/23/2022 GRIGGS ND PUBLIC
PUBLIC REPORTED MOVING WATER WITH DEBRIS
OVER HIGHWAY 32 VIA FACEBOOK.
&&Local storm report, Apr 23, 1:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
119 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HEAVY RAIN 8.5 NW SANBORN 47.03N 98.35W
04/23/2022 M2.00 INCH BARNES ND PUBLIC
2.0 INCHES OF MEASURED RAIN REPORTED
OVERNIGHT WITH WATER POOLING IN LOW LYING
AREAS.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:14 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 46 min |
| Apr 22, 10:06 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 29 min |
| Apr 22, 11:29 PM CDT | Special Weather Statement | FGF | Ransom, Richland, Sargent | 61 min |
| Apr 23, 4:32 AM CDT | Areal Flood Warning | FGF | Grand Forks, Traill | 11 hr |
| Apr 23, 6:18 AM CDT | Areal Flood Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Walsh | 10 hr |
| Apr 23, 10:24 AM CDT | River Flood Warning | FGF | Cass | 3 days |
| Apr 23, 10:37 AM CDT | River Flood Warning | FGF | Walsh | 10 days |
| Apr 23, 10:40 AM CDT | River Flood Warning | FGF | Pembina | 22 days |
| Apr 23, 10:42 AM CDT | River Flood Warning | FGF | Cass | 39 days |
| Apr 23, 10:42 AM CDT | River Flood Warning | FGF | Cass | 40 days |
| Apr 23, 11:13 AM CDT | Flash Flood Warning | FGF | Grand Forks | 9 hr |
| Apr 23, 11:29 AM CDT | River Flood Warning | FGF | Richland | 24 hr |
| Apr 23, 11:32 AM CDT | River Flood Warning | FGF | Traill | 28 days |
| Apr 23, 1:50 PM CDT | Tornado Warning | FGF | Richland | 40 min |
| Apr 23, 2:28 PM CDT | Tornado Warning | FGF | Cass, Ransom, Richland | 47 min |
| Apr 23, 3:11 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 49 min |
| Apr 23, 3:17 PM CDT | Areal Flood Advisory | FGF | Cass, Richland | 3 hr |
| Apr 23, 3:30 PM CDT | Tornado Warning | FGF | Barnes | 11 min |
| Apr 23, 3:50 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 3 hr |
| Apr 23, 3:56 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Steele, Traill | 49 min |
| Apr 23, 4:02 PM CDT | Wind Advisory | FGF | Barnes, Cass, Grand Forks, Ransom, Richland, Sargent and 2 more | 27 hr |
| Apr 23, 4:05 PM CDT | Winter Weather Advisory | FGF | Benson, Cavalier, Eddy, Grand Forks, Griggs, Nelson and 6 more | 42 hr |
| Apr 23, 4:18 PM CDT | Flash Flood Warning | FGF | Cass, Grand Forks, Traill | 6 hr |
| Apr 23, 4:46 PM CDT | Special Weather Statement | FGF | Grand Forks | 29 min |
| Apr 23, 4:47 PM CDT | Areal Flood Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Walsh | 4 days |
| Apr 23, 5:22 PM CDT | Flash Flood Warning | FGF | Traill | 6 hr |
| Apr 23, 6:02 PM CDT | Areal Flood Warning | FGF | Steele | 22 hr |
| Apr 23, 6:09 PM CDT | Areal Flood Warning | FGF | Traill | 4 days |
| Apr 23, 6:26 PM CDT | Flash Flood Warning | FGF | Grand Forks | 6 hr |
| Apr 23, 12:15 AM CDT | Special Weather Statement | FGF | Clearwater | 60 min |
| Apr 23, 2:50 AM CDT | Special Weather Statement | FGF | Clearwater | 40 min |
| Apr 23, 3:57 AM CDT | Special Weather Statement | FGF | Beltrami, Clearwater | 48 min |
| Apr 23, 4:51 AM CDT | Special Weather Statement | FGF | Pennington, Red Lake | 39 min |
| Apr 23, 5:35 AM CDT | Special Weather Statement | FGF | Beltrami | 25 min |
| Apr 23, 6:03 AM CDT | Special Weather Statement | FGF | Beltrami | 57 min |
| Apr 23, 7:20 AM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Hubbard, Lake of the Woods, Marshall, Pennington and 1 more | 18 hr |
| Apr 23, 8:00 AM CDT | River Flood Warning | FGF | Pennington | 4 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 27 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Polk | 12 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 10:13 AM CDT | River Flood Warning | FGF | Roseau | 4 days |
| Apr 23, 11:58 AM CDT | Flash Flood Warning | FGF | Clearwater | 6 hr |
| Apr 23, 1:03 PM CDT | Flash Flood Warning | FGF | Clearwater, Polk, Red Lake | 6 hr |
| Apr 23, 5:03 PM CDT | Special Weather Statement | FGF | Norman | 27 min |
| Apr 23, 5:10 PM CDT | Areal Flood Warning | FGF | Becker, Clearwater, Mahnomen, Polk, Red Lake | 4 days |
| Apr 23, 5:28 PM CDT | Special Weather Statement | FGF | Polk | 32 min |
| Apr 23, 5:36 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 24 min |
| Apr 23, 6:00 PM CDT | Special Weather Statement | FGF | Polk | 45 min |
Nearby
Wind Advisories in North Dakota, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.